IJPAM: Volume 78, No. 3 (2012)

APPLICATION OF DIFFERENTIAL TRANSFORMATION
METHOD FOR SOLVING A FOURTH-ORDER
PARABOLIC PARTIAL DIFFERENTIAL EQUATIONS

B. Soltanalizadeh
Department of Mathematics
Sarab Branch
Islamic Azad University
Sarab, IRAN


Abstract. In this research, the Differential Transformation method (DTM) has been utilized to solve a fourth-order parabolic partial differential equations. This method can be used to obtain the exact solutions of this equation. In the end, some numerical tests are presented to demonstrate the effectiveness and efficiency of the proposed method.

Received: April 22, 2011

AMS Subject Classification: 35K25, 65M70

Key Words and Phrases: differential transformation method, spectral method, parabolic equation

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 78
Issue: 3